Medications

Medications frequently contribute to syncope (I§ble...4.6-2), particulary among the elderly. The most commonly implicated medications include antihypertensives and antidepressants.8 Medications may contribute to syncope by a variety of means. Antihypertensive medications such as b blockers or calcium channel blockers commonly lead to a blunted heart rate response after an orthostatic or vasodilatory stress and may lead to bradycardia and conduction disturbances. Diuretics may produce volume depletion and subsequent orthostatic hypotension. Other medications may have proarrhythmic properties, increasing the concern for dysrhythmia as the cause of syncope. To entertain a medication as a cause of syncope, the untoward effects of the medications such as bradycardia or symptomatic orthostatic hypotension must be documented or demonstrable.

jJ UHtm

(Wirtiw

anlr^j^fuh-l

Alraiwl L'i-k: amr

Cure Your Yeast Infection For Good

Cure Your Yeast Infection For Good

The term vaginitis is one that is applied to any inflammation or infection of the vagina, and there are many different conditions that are categorized together under this ‘broad’ heading, including bacterial vaginosis, trichomoniasis and non-infectious vaginitis.

Get My Free Ebook


Post a comment